# SDR TWAA0103502

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND RIVET HOLES ALONG INSIDE EDGE OF MEMBRANE DAMAGED FROM STA 1238 TO 1250, LT SIDE.  INSTALLED DOUBLER PER SRM 53-01, PAGE 9 FIG 2 AND SHEET 3.  PRIMED AND PAINTED DOUBLER PER SRM 51-10-3.  INSTALLED FASTENERS PER SRM 51-10-05.
